A note on ill-posedness for the KdV equation

Abstract : We prove that the solution-map $ u_0 \mapsto u $ associated with the KdV equation cannot be continuously extended in $ H^s(\R) $ for $ s<-1 $. The main ingredients are the well-known Kato smoothing effect for the mKdV equation as well as the Miura transform.
Type de document :
Article dans une revue
Differential and integral equations, Khayyam Publishing, 2011, 24 (7-8), pp.759-765
Liste complète des métadonnées

Littérature citée [4 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00473966
Contributeur : Luc Molinet <>
Soumis le : mercredi 15 septembre 2010 - 16:52:04
Dernière modification le : vendredi 15 février 2019 - 01:22:22
Document(s) archivé(s) le : vendredi 2 décembre 2016 - 06:31:04

Fichiers

IllposednessKdV.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00473966, version 2
  • ARXIV : 1004.3133

Collections

Citation

Luc Molinet. A note on ill-posedness for the KdV equation. Differential and integral equations, Khayyam Publishing, 2011, 24 (7-8), pp.759-765. 〈hal-00473966v2〉

Partager

Métriques

Consultations de la notice

186

Téléchargements de fichiers

77